# SDR AALA202408098254

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 67,931 hours, 8,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN INSIDE F/A BUNK BULB FALLS OUT. MAINTENANCE RELAMPED CREW REST BUNK AREA LIGHT IAW AMM 33-20-00.
